| Model Number |
LOGIC TIBIA IMPLANT PSC INSERT, SZ 2.5, 13MM |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation the patient had a right knee revision on (b)(6) 2019 with a second optotrak logic polyethylene tibial insert (serial #: (b)(6).This device has not been explanted.The patient has suffered and continues to suffer injures and damages, including but not limited to, significant pain and discomfort; gait impairment; poor balance; difficulty walking; component part loosening; soft tissue damage; and bone loss.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
H6.Investigation results-the logic tibia implant psc insert, with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
1038671-2024-03923.Manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear, loosening, and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.